# SDR SWIA2019071246038

- Difficulty date: July 10, 2019
- Submitted: July 12, 2019
- Operation: Air carrier
- Aircraft: N494CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7765
- Aircraft time: 36,909 hours, 33,833 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Roller
- Condition: Defective
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE WARNING. RAN QRH PROCEDURE. THE GEAR ALL CAME DOWN. LANDED WITHOUT INCIDENT. (FLT#3689) FO: 07/10/2019 CLOSED REMOVED AND REPLACED LH MLG UPLOCK ROLLER IAW CMM. OPS CHECK GOOD.
